Modifications of closure collections

Jaroslav Drahoš

Czechoslovak Mathematical Journal (1971)

  • Volume: 21, Issue: 4, page 577-589
  • ISSN: 0011-4642

How to cite


Drahoš, Jaroslav. "Modifications of closure collections." Czechoslovak Mathematical Journal 21.4 (1971): 577-589. <>.

author = {Drahoš, Jaroslav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {577-589},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Modifications of closure collections},
url = {},
volume = {21},
year = {1971},

AU - Drahoš, Jaroslav
TI - Modifications of closure collections
JO - Czechoslovak Mathematical Journal
PY - 1971
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 21
IS - 4
SP - 577
EP - 589
LA - eng
UR -
ER -


  1. Z. Frolík, Structure projective and structure inductive presheaves, Celebrazioni archimedae del secolo XX Simposio di topologia. 1964. (1964) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.